# SDR AALA201604089008

- Difficulty date: April 4, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 21,816 hours, 8,562 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: 1302561
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  3L DOOR ARMING HANDLE LOOSE.  SECURED HANDLE ATTACH HARDWARE.
